# SDR UALA2010071402527

- Difficulty date: July 14, 2010
- Submitted: July 14, 2010
- Operation: Air carrier
- Aircraft: N413UA
- Make and model: Airbus A320-232
- Aircraft serial: 470
- Aircraft time: 55,449 hours, 20,078 cycles
- Engine: Iae V2527A5
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Damaged
- Location: Wing
- Stage of operation: NR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

VIBRATION NOISE ENCOUNTERED IN FLIGHT.   ACP VIBRATION CK AND FOUND PANEL 191DT HAS EROSION DAMAGE ON L/E OF PANEL.  ACP QUICK DISPATCH SPEED TAPE REPAIR. A PERMANENT REPAIR MUST BE ACCOMPLISHED WITHIN 300 FLT HOURS. FLT 225-25 CREW REPORTS NO VIB-NOISE FELT IN ALL PHASES OF FLT, CHECKED PANEL 191DT SPD TAPE STILL INTACT.  REPAIRED 191DT ON R & R R39124, SMB W-U S4793P. REPAIRED 192DT ON R & R NR R38207 ON SMB W-U K1805.
